# SDR 03FDEA00432

- Difficulty date: April 11, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER CTR DOOR SEAL TORN.  CLOSING ACTION ON 04/11/03.  NEW SEAL FAB ON TRAVELER T2/324829, LOCATED AND DRILLED IAW SRM 51-31-01, TREATED AND PRIMED IAW SRM 51-21-01, TO BE INSTALLED ON   W/C 53SI1516-01.
